| Model Number |
303-20 |
| Medical Device Problem Codes |
Low impedance (2285); Electrical Shorting (2926)
| Health Effect - Clinical Codes |
Convulsion, Clonic (2222); Status Epilepticus (4408); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
An implant record was received indicating that a patient under went full revision due to low impedance.The suspect product has not been received to date.No additional information is available to date.